Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on connectedness im kleinen


Author: H. S. Davis
Journal: Proc. Amer. Math. Soc. 19 (1968), 1237-1241
MSC: Primary 54.55
MathSciNet review: 0254814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Davis, D. P. Stadtlander and P. M. Swingle, Properties of the set functions $ {T^m}$, Portugal. Math. 21 (1962), 113-133. MR 0142108 (25:5501)
  • [2] F. B. Jones, Aposyndetic continua and certain boundary problems, Amer. J. Math. 63 (1941), 545-553. MR 0004771 (3:59e)
  • [3] -, Concerning nonaposyndetic continua, Amer. J. Math. 70 (1948), 403-413. MR 0025161 (9:606h)
  • [4] G. T. Whyburn, Semilocally connected sets, Amer. J. Math. 61 (1939), 733-749 MR 0000182 (1:31c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0254814-3
Article copyright: © Copyright 1968 American Mathematical Society